# SDR MYW2004F00004

- Difficulty date: May 23, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: 473925
- Condition: Shorted
- Location: Smoke Detectors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND AFT CARGO FIRE DETECTOR CIRCUIT BREAKER POPPED AND WOULD OT RESET.  TROUBLESHOT SYSTEM.  FOUND AFT CARGO SMOKE DETECTOR ELECTRONIC UNIT AT FAULT.  REMOVED AND REPLACED ELECTRONIC UNIT.  SYSTEM CHECKED NORMAL IAW 26-16-02.  AIRCRAFT RETURNED TO SERVICE.  (SDR040012)
